Sudafed Sinus Pressure & Pain Tablets Pack Of 24

Sudafed Sinus Pressure & Pain Tablets Pack Of 24

Sudafed Sinus Pressure & Pain Tablets Pack Of 24

£4.29 Save: £1.70 RRP: £5.99

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.
  • This product is limited to 1 per order, if you wish to order more please contact the pharmacy team/customer services.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Sudafed
Code: 3570645
Weight: 175g


Due to the nature of this medication the quantity is limited to ONE pack. If more than one is required please contact the pharmacy team and they will assess your requirements – (select Online medicine advice from the dropdown menu)

Sudafed Sinus Pressure and Pain Tablets is used to provide relief from the symptoms of nasal and sinus congestion, headache, pain, inflammation, fever and other symptoms of colds and flu. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion, and ibuprofen, which is a non-steroidal anti-inflammatory (NSAID) painkiller that relieves pain and headaches, reduces temperature and inflammation.


For oral use only.

Do not take more than the stated dose shown below.

The medicine should be used for the shortest time possible and at the lowest dose to relieve your symptoms.

Take with a glass of water.

Children under 12 years:

Do not give to children under the age of 12.

Adults and children aged 12 years and over:

Take one or two tablets every 4 - 6 hours.

Leave at least 4 - 6 hours between doses.

Do not take more than 6 tablets in 24 hours.

If symptoms persist or worsen, or if the medicine is needed for more than 10 days, talk to your doctor or pharmacist.

If anyone has taken too many tablets contact a doctor or your nearest Accident and Emergency Department (Casualty) taking this leaflet and pack with you.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.


If anyone has taken too many tablets contact a doctor or your nearest Accident and Emergency Department (Casualty) taking this leaflet and pack with you.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not use this medicine:

  • If you have ever had a bad reaction (e.g. asthma, runny nose, swelling of face and throat, rash) after taking ibuprofen, any of the other ingredients (see section 6), aspirin or non-steroidal anti-inflammatory (NSAID) painkillers.
  • If you are taking any other painkillers (such as other nonsteroidal anti-inflammatory (NSAID) painkillers).
  • If you are currently taking aspirin at doses of above 75 mg a day.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you are taking decongestants.
  • If you are taking tricyclic antidepressants (used to treat depression).
  • If you are in the last 3 months of pregnancy.

Do not take this medicine if you have or have previously had:

  • heart, kidney or liver failure.
  • a stomach ulcer, perforation or bleeding.
  • closed angle glaucoma (increased pressure in the eye).
  • high blood pressure, circulatory problems, a phaeochromocytoma (a rare tumour which affects your heart rate and blood pressure) or diabetes.

If any of these apply to you, get advice from a doctor or pharmacist without using Sudafed Sinus Pressure & Pain Tablets.

Talk to your doctor or pharmacist if you have any conditions which may put you at risk of heart problems or stroke e.g. you suffer from diabetes, have high cholesterol or you smoke or if you have or have previously had:

  • asthma or allergic diseases of the lungs.
  • liver, kidney, stomach or bowel problems (e.g. ulcerative colitis or Crohn's Disease).
  • heart disease, a stroke, a thyroid disorder or prostate problems (difficulty in passing water or needing to pass water often).

If you suffer from lupus (SLE, an allergic condition which causes joint pain, skin rashes and fever) or a similar disease.

If you have an intolerance to some sugars.

If you are in the first 6 months of pregnancy.

If you are over 65, as you may be more likely to experience the side-effects of the medicine.

Talk to your doctor if you are taking any other medicines, including;

  • low dose aspirin, up to 75 mg a day.
  • anticoagulants (drugs that thin the blood, such as warfarin).
  • diuretics (drugs to help you pass water).
  • furazolidone (an anti-bacterial agent).
  • medicines to treat heart problems (e.g. digoxin, quinidine).
  • antihypertensives (drugs used to treat high blood pressure such as guanethidine, reserpine, methyldopa).
  • corticosteroids (a type of anti-inflammatory drug e.g. hydrocortisone).
  • lithium (used to treat mood disorders).
  • methotrexate (used to treat arthritis).
  • zidovudine (used to treat HIV).
  • sympathomimetic drugs (used to treat congestion and asthma).
  • cyclosporin (used to suppress the body's immune system e.g. following a transplant).
  • mifepristone (used in pregnancy termination).
  • quinolone antibiotics (used to treat a wide range of infections).
  • SSRI antidepressants (e.g. fluoxetine).
  • antiplatelet drugs (e.g. clopidogrel).
  • tacrolimus (a transplant drug).

If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.

If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

Ibuprofen belongs to a group of medicines which may impair fertility in women. The effect is reversible on stopping the medicine. If you are having problems becoming pregnant talk to your doctor before using this product.

You should only take this product on doctors advice during the first 6 months of pregnancy.

Do NOT take ibuprofen if you are in the last 3 months of pregnancy due to potential harm to the unborn child.

You should speak to your doctor for advice before breastfeeding whilst taking this product.

Some of the ingredients can cause problems

Methyl and propyl hydroxybenzoate may cause allergic reactions such as skin rash; this may occur after a few days.

This medicine contains sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

Sudafed Sinus Pressure & Pain Tablets can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

If you experience any of the following, stop using the medicine and seek immediate medical help:

  • Blood in your faeces (stools / motions).
  • Black tarry stools.
  • Vomiting any blood or dark particles that look like ground coffee.
  • Chest pains.
  • Unexplained wheezing, shortness of breath, skin rash (which may be severe and include blistering or peeling of the skin), mouth ulcers, swelling of the face, tongue or throat, itching or bruising, light-headedness, racing heart or fluid retention, e.g. swollen ankles.
  • Stiff neck with headache, nausea, vomiting, fever, disorientation or sensitivity to bright light.

If you experience any of the following, stop using the medicine and talk to your doctor:

  • Unexplained stomach pain, indigestion, heartburn, feeling sick and / or vomiting.
  • Yellowing of the eyes and/or skin, which may be a sign of liver problems.
  • Severe sore throat with high fever.
  • Unexplained bruising, bleeding or tiredness or getting more infections (such as colds) than usual.
  • Difficulties passing water.
  • Fast irregular heart beat.
  • Muscle weakness.
  • Hallucinations.

Other effects which occur are listed below:


  • Headache.
  • Difficulty sleeping, excitability, anxiety, tremor.
  • Dry mouth, thirst and loss of appetite.


  • Diarrhoea, wind or constipation. If any of these become troublesome or last more than a few days, tell your doctor.

Very rare:

  • Worsening of colitis and Crohn's disease.

Other effects reported include high blood pressure.

If you experience any side-effects not included in this leaflet or are not sure about anything, talk to your doctor or pharmacist.

Store below 30°C.

Keep the product out of the reach and sight of children.

Do not use your medicine after the date shown as an expiry date on the packaging.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.


Active ingredients: Ibuprofen 200 mg and Pseudoephedrine hydrochloride 30 mg per tablet.

Other ingredients are: Maize starch, pregelatinised maize starch, croscarmellose sodium, colloidal silicon dioxide, sodium lauryl sulphate, stearic acid, sucrose, microcrystalline cellulose, carnauba wax, shellac, iron oxide (E172), povidone, acetylated monoglyceride, titanium dioxide (E171), methyl hydroxybenzoate (E218), propyl hydroxybenzoate (E216) and sodium hydroxide.